# SDR ASOA2016062114979

- Difficulty date: June 21, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 21,079 hours, 13,631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS PASSENGER DOOR VERY DIFFICULT TO OPEN.  CYCLED PASSENGER DOOR SEVERAL TIMES, OPS TEST GOOD IAW AMM 52-11-00.  APPLY LUBE TO PASSENGER DOOR INNER HANDLE SHAFT ASSY IAW AMM 12-20-52.  ACFT OK FOR SERVICE.
